# SDR AALA981537

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1032200
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORD - FLT T1881 - EN ROUTE DTW/ORD, EMERGENCY POWER SWITCH WAS INTERMITTENT.  LANDED ORD WITHOUT INCIDENT.  REPLACED EMERGENCY POWER SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
